# SDR AALA20100401TUL03

- Difficulty date: April 1, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 54,458 hours, 27,870 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 STOP PAD FITTINGS CRACKED ON AFT CARGO DOOR.  REPLACED FITTINGS.
